# SDR V0XD20180520001

- Difficulty date: May 20, 2018
- Submitted: May 20, 2018
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,774 hours, 27,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link Assy
- Part number: 601R3175411
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH MECHANISM LINK SUB-ASSEMBLY CRACKED. REPLACED PASSENGER DOOR LATCH MECHANISM LINK SUB-ASSEMBLY IAW AMM 52-11-02.
